Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes irregular and delayed periods and what treatment options are available ?

Hi, I am F26 married for 1.5 yrs. For almost 6-8 months i took those 21 days tablets to keep my cycle good as advised my gyane. Later since I have stopped them my periods are irregular. For last 6 months it had become 2 month cycle. This time it came after 20 days. I am really worried. Moreover nowadays I dont get wet during intercourse nor I feel excited. we make relation once in 10-15 days. I am in UK presently for couple of months more. But basically I am an Indian.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Priyanka ,thanks for query.First of all it is important to know the reason for irregular cycle.You may need some examination like ultrasound to see for your ovulation.In mean time it is better that you continue with those tablets if you not planning for pregnancy now.Not having proper excitement is a different issue,you should discuss this with your partner.Spend more time in foreplay,explore ergonomic zones,have sex in morning when both of you are relaxed.This should help.
wishing you good health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor